Open Access
Translator Disclaimer
December, 1974 On Sawyer's Rates of Convergence for Some Functionals in Probability
Neville E. O'Reilly
Ann. Probab. 2(6): 1179-1184 (December, 1974). DOI: 10.1214/aop/1176996506

Abstract

An improvement in the rate of convergence for some functionals in probability given by Sawyer when a moment of specified order exists is obtained.

Citation

Download Citation

Neville E. O'Reilly. "On Sawyer's Rates of Convergence for Some Functionals in Probability." Ann. Probab. 2 (6) 1179 - 1184, December, 1974. https://doi.org/10.1214/aop/1176996506

Information

Published: December, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0327.60024
MathSciNet: MR358935
Digital Object Identifier: 10.1214/aop/1176996506

Keywords: E20 , F15 , functionals in probability , G50 , G99 , rate of convergence

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2 • No. 6 • December, 1974
Back to Top